# SDR 07FDEA02557

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 54,289 hours, 16,922 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lug
- Part number: ACG70111
- Part serial: ABS248
- Condition: Damaged
- Location: Nlg Steering
- Part time: 49,980 hours, 16,491 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS: CAPT DOES NOT HAVE FULL NOSE WHEEL AUTHORITY TURNING TO THE RIGHT.  RETURNED TO RAMP.  FOUND NOSE WHEEL STEERING COLLAR RT LUG DAMAGED.  REMOVED PISTON AND REMOVED AND REPLACED STEERING COLLAR.  REPACKED PISTON AND REINSTALLED PISTON, REF DC-10-30MM 32-21-01-8.  REMOVED AND REPLACED RT STEERING CYLINDER REF DC-10-30 MM 32-52-01-2.  SERVICED NOSE GEAR STRUT REF DC-10-30 MM 32-21-01-9 2, LEAK CHECKS GOOD.  COMPLETED OPS AND LK CK OF STEERING CYLINDER CK'S GOOD REF AMM DC10-32-52-01-2.  COMPLETED STEERING CABLE ADJUSTMENT AND SAFETY.  COMPLETED STEERING SYSTEM OPS CK, NOW CK'S GOOD WITH TILLER AND RUDDER.
